Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 9 found articles
 
 
  Second order optimality conditions for bilevel set optimization problems
 
 
Title: Second order optimality conditions for bilevel set optimization problems
Author: Dempe, S.
Gadhi, N.
Appeared in: Journal of global optimization
Paging: Volume 47 (2009) nr. 2 pages 233-245
Year: 2009
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands